# SDR AALA202507183822

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 47,907 hours, 20,071 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Lockpin
- Condition: Installed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NOSE GEAR DID NOT RETRACT ON TAKEOFF, NOSE GEAR WARNING LIGHT WITH HANDLE UP.AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT CTL. REMOVED LANDING GEAR PIN FROM NOSE LANDING GEAR AND PERFORMED BITE TEST OF PSEU. PER FIM 32-09-00-810-801.
